American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57S25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 41 found      Go to page: 1 2

[1] John C. Baez and John Huerta. $\mathrm{G}_2$ and the rolling ball. Trans. Amer. Math. Soc. 366 (2014) 5257-5293.
Abstract, references, and article information
View Article: PDF

[2] Michael Wiemeler. Torus manifolds with non-abelian symmetries. Trans. Amer. Math. Soc. 364 (2012) 1427-1487. MR 2869182.
Abstract, references, and article information   
View Article: PDF

[3] Suyoung Choi, Mikiya Masuda and Dong Youp Suh. Topological classification of generalized Bott towers. Trans. Amer. Math. Soc. 362 (2010) 1097-1112. MR 2551516.
Abstract, references, and article information   
View Article: PDF

[4] Boguslaw Hajduk and Rafal Walczak. Symplectic forms invariant under free circle actions on 4-manifolds. Trans. Amer. Math. Soc. 358 (2006) 1953-1970. MR 2197437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Daniel Guan. On compact symplectic manifolds with Lie group symmetries. Trans. Amer. Math. Soc. 357 (2005) 3359-3373. MR 2135752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Inkang Kim. Geometric flow and rigidity on symmetric spaces of noncompact type. Trans. Amer. Math. Soc. 352 (2000) 3623-3638. MR 1695027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Stratos Prassidis and Barry Spieler. Rigidity of Coxeter groups. Trans. Amer. Math. Soc. 352 (2000) 2619-2642. MR 1695035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ergün Yalçin. Group actions and group extensions. Trans. Amer. Math. Soc. 352 (2000) 2689-2700. MR 1661282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. de la Llave and R. Obaya. Decomposition theorems for groups of diffeomorphisms in the sphere. Trans. Amer. Math. Soc. 352 (2000) 1005-1020. MR 1608297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Wim Malfait. Model aspherical manifolds with no periodic maps. Trans. Amer. Math. Soc. 350 (1998) 4693-4708. MR 1633056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] John Kalliongis and Darryl McCullough. Orientation-reversing involutions on handlebodies. Trans. Amer. Math. Soc. 348 (1996) 1739-1755. MR 1329535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Gregory Lupton and John Oprea. Cohomologically symplectic spaces: toral actions and the Gottlieb group . Trans. Amer. Math. Soc. 347 (1995) 261-288. MR 1282893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] K. F. Lai and Ronnie Lee. Finite Group Actions on Siegel Modular Spaces . Trans. Amer. Math. Soc. 345 (1994) 37-45.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] William D. Dunbar. Nonfibering spherical $3$-orbifolds . Trans. Amer. Math. Soc. 341 (1994) 121-142. MR 1118824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] M. Ho Kim. Toral actions on $4$-manifolds and their classifications . Trans. Amer. Math. Soc. 335 (1993) 105-130. MR 1052907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Bingle Wu. Isoparametric submanifolds of hyperbolic spaces . Trans. Amer. Math. Soc. 331 (1992) 609-626. MR 1131078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ennis Rosas. Rigidity theorems for right angled reflection groups . Trans. Amer. Math. Soc. 308 (1988) 837-848. MR 951630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] John Kalliongis and Andy Miller. Equivalence and strong equivalence of actions on handlebodies . Trans. Amer. Math. Soc. 308 (1988) 721-745. MR 951625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Kyung Bai Lee and Frank Raymond. Manifolds on which only tori can act . Trans. Amer. Math. Soc. 304 (1987) 487-499. MR 911081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Allen Back and Wu-Yi Hsiang. Equivariant geometry and Kervaire spheres . Trans. Amer. Math. Soc. 304 (1987) 207-227. MR 906813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Dariusz M. Wilczyński. Group actions on the complex projective plane . Trans. Amer. Math. Soc. 303 (1987) 707-731. MR 902793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Alejandro Adem. ${\bf Z}/p{\bf Z}$ actions on $(S\sp n)\sp k$ . Trans. Amer. Math. Soc. 300 (1987) 791-809. MR 876479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Allan L. Edmonds. Construction of group actions on four-manifolds . Trans. Amer. Math. Soc. 299 (1987) 155-170. MR 869405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Volker Hauschild. The Euler characteristic as an obstruction to compact Lie group actions . Trans. Amer. Math. Soc. 298 (1986) 549-578. MR 860380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Amir Assadi and William Browder. On the existence and classification of extensions of actions on submanifolds of disks and spheres . Trans. Amer. Math. Soc. 291 (1985) 487-502. MR 800249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] E. Luft and D. Sjerve. Involutions with isolated fixed points on orientable $3$-dimensional flat space forms . Trans. Amer. Math. Soc. 285 (1984) 305-336. MR 748842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] M. E. Feighn. Actions of finite groups on homotopy $3$-spheres . Trans. Amer. Math. Soc. 284 (1984) 141-151. MR 742416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Hae Soo Oh. Toral actions on $5$-manifolds . Trans. Amer. Math. Soc. 278 (1983) 233-252. MR 697072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] J. F. Plante. Solvable groups acting on the line . Trans. Amer. Math. Soc. 278 (1983) 401-414. MR 697084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Donald E. Smith. The Atiyah-Singer invariant, torsion invariants, and group actions on spheres . Trans. Amer. Math. Soc. 277 (1983) 469-488. MR 694371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 41 found      Go to page: 1 2